Skip to main content Accessibility help

Effectiveness and multivalued logics

  • Giangiacomo Gerla (a1)

Effective domain theory is applied to fuzzy logic. The aim is to give suitable notions of semi-decidable and decidable L-subset and to investigate about the effectiveness of the fuzzy deduction apparatus.

Hide All
[1]Biacino, L. and Gerla, G., Decidability, recursive enumerability and Kleene hierarchy for L-subsets, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, vol. 35 (1989), pp. 4962.
[2]Biacino, L. and Gerla, G., Fuzzy logic, continuity and effectiveness, Archive for Mathematical Logic, vol. 41 (2002), pp. 643667.
[3]Di Nola, A. and Gerla, G., Fuzzy models of first order languages, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, vol. 32 (1986), pp. 331340.
[4]Dubois, D. and Prade, H., Possibility theory: An approach to computerized processing of uncertainty. Plenum Press, New York, 1988.
[5]Gerla, G., Decidability, partial decidability and sharpness relation for L-subsets, Studia Logica, vol. 46 (1987), pp. 227238.
[6]Gerla, G., Inferences in probability logic, Artificial Intelligence, vol. 70 (1994), pp. 3352.
[7]Gerla, G., Probability-like functionals and fuzzy logic, Journal of Mathematical Analysis and Application, vol. 216 (1997), pp. 438465.
[8]Gerla, G., Fuzzy logic: Mathematical tools for approximate reasoning, Kluwer Academic Publishers, Dordrecht, 2001.
[9]Goguen, J. A., The logic of inexact concepts, Synthese, vol. 19 (1968/1969), pp. 325373.
[10]Gottwald, S.. A treatise on many-valued logics. Research Studies Press, Baldock, 2000.
[11]Hájek, P., Metamathematics of fuzzy logic, Kluwer Academic Publishers, Dordrecht, 1998.
[12]Montagna, F., Three complexity problems in quantified fuzzy logic, Studia Logica, vol. 68 (2001), pp. 143152.
[13]Mundici, D., Cignoli, R., and D'Ottaviano, I., Algebraic foundations of many-valued reasoning, Kluwer Academic Publishers, Dordrecht, 2000.
[14]Novák, V., Perfilieva, I., and Mockor, J., Mathematical principles of fuzzy logic, Kluwer Academic Publishers, Dordrecht, 1999.
[15]Pavelka, J., On fuzzy logic I: Many-valued rules of inference, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, vol. 25 (1979), pp. 4552.
[16]Scarpellini, B., Die Nichaxiomatisierbarkeit des unendlichwertigen Prädikatenkalküls von Łukasiewicz, this Journal, vol. 27 (1962), pp. 159170.
[17]Shafer, G., A mathematical theory of evidence, Princeton University Press, Princeton, 1976.
[18]Smyth, M., Effectively given domains, Theoretical Computer Science, vol. 5 (1977), pp. 257274.
[19]Zadeh, L. A., The concept of a linguistic variable and its application to approximate reasoning I, II, III, Information Sciences, vol. 8, 9 (1975), pp. 199–275, 301357, 43–80.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *



Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed